MathSciNet Relay Station
MathSciNet bibliographic data
MR897975 (88h:54015) 54A40 (03E72)
Šostak, A. P. On a fuzzy topological structure. Rend. Circ. Mat. Palermo (2) Suppl. No. 11 (1985), 89–103 (1987).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement